# SDR 2005F00098

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N650
- Make and model: Amtr LARKJK1
- Aircraft serial: 149
- Engine: Cont C75*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Mlg Wheel
- Part time: 2,308 hours, 1,303 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSEMBLY RETURNED FOR LOOSE BOLTS, OF 18 BOLTS INSTALLED 10 WERE FOUND TO HAVE LOOSENED.  MFG HAS NOW RELEASED SERVICE LETTER F6137-32-843 TO RESOLVE.
